# SDR R61A2021050600383

- Difficulty date: April 22, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 27,660 hours, 19,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 FLOOR STRUCTURE CORROSION FOUND ON GUSSET PLATE RH SIDE AT FR 90. REPLACED GUSSET PLATE PN 170-60259-001 IAW SRM 51-41-02. SEE AAR NRC# 4500889-1000-0116 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
